# SDR SWAA970390

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Misrigged
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, NOSE GEAR EXTENDED WHEN GEAR HANDLE WAS PLACED IN OFF POSITION.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  RERIGGED NOSE GEAR DOORS AND RETRACTION TESTED GEAR PER BOEING M/M.
